# SDR 2007UALA05313

- Difficulty date: December 27, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 26,756 hours, 9,884 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Faulty
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MXP40MXP4U
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER'S O2 MASK DOES NOT TEST AND STOWAGE BOX ASSY IS MISSING PARTS.  FAULTY REGULATOR.  REPLACED O2 MASK BOX.
